Korean J. Math.  Vol 22, No 4 (2014)  pp.699-709
DOI: https://doi.org/10.11568/kjm.2014.22.4.699

Starlikeness of q−differential operator involving quantum calculus

Ibtisam Aldawish, Maslina Darus

Abstract


In the present paper, we investigate starlikeness condi- tions for $q$−differential operator by using the concept of quantum calculus in the unit disk. 


Keywords


Linear operator, q−hypergeometric functions, unit disk, analytic functions, univalent functions, starlike functions.

Subject classification

30C45

Sponsor(s)

The work here is supported by FRGSTOPDOWN/2013/ST06/UKM/01/1 and the authors would like to thank the referee for the comments to improve the manu- script.

Full Text:

PDF

References


F. M. Al-Oboudi, On univalent functions defined by a generalized Salagean operator, Int. J. Math and Math Sci 25-28 (2004), 1429–1436. (Google Scholar)

H. Aldweby and M. Darus, Some subordination results on q−Analogue of Ruscheweyh differential operator, Abstr. Appl. Anal. (2014) Article ID958563, 6 pages. (Google Scholar)

I. Aldawish and M. Darus, New subclass of analytic function associated with the generlalized hypergeometric functions, Electronic J. Math. Anal. Appl. 2 (2) (2014), 163–171. (Google Scholar)

A. Aral, V. Gupta Ravi and P. Agarwal, Applications of q Calculus in operator Theory, New york, NY: Springer, 2013. (Google Scholar)

B. C. Carlson and D. B. Shaffer, Starlike and prestarlike hypergeometric func- tions, SIAM J. Math. Anal. 15 (4) (1984), 737–745. (Google Scholar)

J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput. 103 (1999), 1–13. (Google Scholar)

H. Exton, q-hypergeometric Functions and Applications, Ellis Horwood Limited, Chichester, 1983. (Google Scholar)

G. Gasper and M. Rahman, Basic Hypergeometric Series, Encyclopedia of Math- ematics and its Application, Vol. 35, Cambridge University Press, Cambridge, 1990. (Google Scholar)

H. A. Ghany, q-derivative of basic hypergeometric series with respect to parameters, Int. J. Math. Anal. (Ruse) 3 (33-36) (2009), 1617–1632. (Google Scholar)

F. H. Jackson, On q−functions and a certain difference operator. Tranc. Roy. Soc. Edin 46 (1908), 253–281. (Google Scholar)

K. Kuroki and S. Owa, Double integral operators concerning starlike of order β, Int. J. Differ. Equ. (2009), 1–13. (Google Scholar)

S. S. Miller and P. T. Mocanu, Double integral starlike operators, Integral Trans- forms Spec. Funct. 19 (7-8) (2008), 591–597 . (Google Scholar)

A. Mohammed and M. Darus, A generalized operator involving the q−hypergeometric function, Mat. Vesnik , 65 (4) (2013), 454–465. (Google Scholar)

M. Obradovi ́c, Simple sufficient conditions for univalence, Mat. Vesnik, 49 (3-4) (1997), 241–244. (Google Scholar)

D. Purohit and R. K. Raina, Generalized q−Taylor’s series and applications, Gen. Math. 18 (3) (2010), 19–28. (Google Scholar)

S. Rusheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49 (1975), 109–115. (Google Scholar)

G. S. Salagean, Subclasses of univalent functions, Lecture Notes in Math. (Springer Verlag), 1013 (1983), 362–372. (Google Scholar)

W.S. Chung, T. Kim, H. I. Kwon, On the q-analog of the Laplace transform, Russ. J. Math. Phys. 21 (2) (2014), 156–168. (Google Scholar)

J. Yang, U(n+1) extensions of some basic hypergeometric series identities. Adv. Stud. Contemp. Math. (Kyungshang) 18 (2) (2009), 201–218. (Google Scholar)

Y. S. Kim, C. H. Lee, Exton’s triple hypergeometric series associated with the Kamp De Friet function, Proc. Jangjeon Math. Soc. 14 (4) (2011), 447–453. (Google Scholar)

K. R. Vasuki, A. A. Kahtan, G. Sharath, On certain continued fractions related to 3ψ3 basic bilateral hypergeometric functions, Adv. Stud. Contemp. Math. (Kyungshang) 20 (3) (2010) 343–357. (Google Scholar)


Refbacks

  • There are currently no refbacks.


ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr